Table of Contents
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Game Theory
Volume 2015 (2015), Article ID 862842, 2 pages
http://dx.doi.org/10.1155/2015/862842
Research Article

An Algorithm for Computing All Berge Equilibria

1Center On Stochastic Modelling, Optimization, and Statistics (COSMOS), The University of Texas at Arlington, P.O. Box 19017, Arlington, TX 76019-0017, USA
2TransSolutions, LLC., 14600 Trinity Boulevard, Fort Worth, TX 76155, USA

Received 31 August 2014; Accepted 13 January 2015

Academic Editor: Walter Briec

Copyright © 2015 H. W. Corley and Phantipa Kwain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Berge, Théorie Générale des Jeux à n Personnes, Gauthier-Villars, Paris, France, 1957. View at MathSciNet
  2. J. Nash, “Equilibrium points in n-person games,” Proceedings of the National Academy of Sciences of the United States of America, vol. 36, pp. 48–49, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. Zhukovskii, “Some problems of nonantagonistic differential games,” in Matematiceskie Metody v Issledovanii Operacij, P. Kenderov, Ed., pp. 103–195, Bulgarian Academy of Sciences, 1985. View at Google Scholar
  4. K. Y. Abalo and M. M. Kostreva, “Some existence theorems of Nash and Berge equilibria,” Applied Mathematics Letters, vol. 17, no. 5, pp. 569–573, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. Nessah, M. Larbani, and T. Tazdaït, “A note on Berge equilibrium,” Applied Mathematics Letters, vol. 20, no. 8, pp. 926–932, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. M. Colman, T. W. Körner, O. Musy, and T. Tazdaï, “Mutual support in games: some properties of Berge equilibria,” Journal of Mathematical Psychology, vol. 55, no. 2, pp. 166–175, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. O. Musy, A. Pottier, and T. Tazdait, “A new theorem to find Berge equilibria,” International Game Theory Review, vol. 14, no. 1, Article ID 1250005, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Pottier and R. Nessah, “Berge—Vaisman and Nash equilibria: transformation of games,” International Game Theory Review, vol. 16, no. 4, Article ID 1450009, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Deghdak, “On the existence of Berge equilibrium with pseudocontinuous payoffs,” ROMAII Journal, vol. 10, no. 1, pp. 25–37, 2014. View at Google Scholar